Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

An equivalent formulation of the invariant subspace conjecture


Authors: J. A. Dyer, E. A. Pedersen and P. Porcelli
Journal: Bull. Amer. Math. Soc. 78 (1972), 1020-1023
MSC (1970): Primary 47A15, 47C15; Secondary 46G10, 46J05
MathSciNet review: 0306947
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 47A15, 47C15, 46G10, 46J05

Retrieve articles in all journals with MSC (1970): 47A15, 47C15, 46G10, 46J05


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1972-13090-8
PII: S 0002-9904(1972)13090-8